MathSciNet Relay Station
MathSciNet bibliographic data
MR228984 46.10 (41.00)
Blatter, J.; Morris, P. D.; Wulbert, D. E. Continuity of the set-valued metric projection. Math. Ann. 178 1968 12–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement